Alert archive / Colorado / High Wind Watches in 2018
High Wind Watch 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Apr 16, 2018, 2:16 PM MDT for 13 counties in Colorado. It took effect at Apr 17, 2018, 11:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 16, 2018, 2:16 PM MDT (20:16 UTC)
- In effect from
- Apr 17, 2018, 11:00 AM MDT
- Expired
- Apr 17, 2018, 8:42 AM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2265 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
815 WWUS75 KBOU 162016 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 216 PM MDT Mon Apr 16 2018 COZ046-047-170430- /O.NEW.KBOU.HW.A.0007.180417T1700Z-180418T0300Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, and Punkin Center 216 PM MDT Mon Apr 16 2018 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Denver has issued a High Wind Watch, which is in effect from Tuesday morning through Tuesday evening. * TIMING...Late Tuesday morning through early Tuesday evening. * WINDS...Southwest to west 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will be possible for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. Continue to monitor the latest forecasts. && $$
3 follow-up statements
518 WWUS75 KBOU 170106 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 706 PM MDT Mon Apr 16 2018 COZ040>045-048>051-170915- /O.EXA.KBOU.HW.A.0007.180417T1700Z-180418T0300Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County-Sedgwick County-Phillips County- Including the cities of Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 706 PM MDT Mon Apr 16 2018 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Denver has issued a High Wind Watch, which is in effect from late Tuesday morning through Tuesday evening. * TIMING...Late Tuesday morning through early Tuesday evening. * WINDS...Westerly winds 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will be possible for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. Continue to monitor the latest forecasts. && $$ COZ046-047-170915- /O.CON.KBOU.HW.A.0007.180417T1700Z-180418T0300Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, and Punkin Center 706 PM MDT Mon Apr 16 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * TIMING...Late Tuesday morning through early Tuesday evening. * WINDS...Southwest to west 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will be possible for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. Continue to monitor the latest forecasts. && $$
230 WWUS75 KBOU 171058 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 458 AM MDT Tue Apr 17 2018 ...Strong Winds expected over the Plains and Palmer Divide today into early this evening... COZ041-171900- /O.UPG.KBOU.HW.A.0007.180417T1700Z-180418T0300Z/ /O.NEW.KBOU.HW.W.0007.180417T1200Z-180418T0000Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- Including the cities of Castle Rock, Elbert, Fondis, Kiowa, and Larkspur 458 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... The National Weather Service in Denver has issued a High Wind Warning, which is in effect until 6 PM MDT this evening. The High Wind Watch is no longer in effect. * TIMING...This morning through 6 pm this evening. * WINDS...Westerly winds 30 to 45 mph with gusts to 65 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ COZ040-042>049-171900- /O.UPG.KBOU.HW.A.0007.180417T1700Z-180418T0300Z/ /O.NEW.KBOU.HW.W.0007.180417T1700Z-180418T0300Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County- Including the cities of Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, and Otis 458 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... The National Weather Service in Denver has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. The High Wind Watch is no longer in effect. * TIMING...Late this morning through this evening. * WINDS...Westerly winds 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ COZ038-171900- /O.NEW.KBOU.HW.W.0007.180417T1700Z-180418T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Fort Collins, Hereford, Loveland, and Nunn 458 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... The National Weather Service in Denver has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. * TIMING...Late this morning through this evening. * WINDS... Westerly winds 30 to 45 mph with gusts to 65 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ COZ050-051-171900- /O.EXT.KBOU.HW.A.0007.180417T2100Z-180418T0300Z/ Sedgwick County-Phillips County- Including the cities of Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 458 AM MDT Tue Apr 17 2018 ...HIGH WIND WATCH NOW IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING... * TIMING...Late this afternoon through this evening. * WINDS...Westerly winds 30 to 40 mph with gusts to 55 mph possible. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will be possible for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. Continue to monitor the latest forecasts. && $$
220 WWUS75 KBOU 171442 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 842 AM MDT Tue Apr 17 2018 ...Strong Winds expected over the Plains and Palmer Divide today into early this evening... COZ050-051-180000- /O.UPG.KBOU.HW.A.0007.180417T2100Z-180418T0300Z/ /O.EXB.KBOU.HW.W.0007.180417T2100Z-180418T0300Z/ Sedgwick County-Phillips County- Including the cities of Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 842 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... The National Weather Service in Denver has issued a High Wind Warning, which is in effect from 3 PM this afternoon to 9 PM MDT this evening. The High Wind Watch is no longer in effect. * TIMING...Late this afternoon through this evening. * WINDS...West to northwest 30 to 40 mph with gusts to 60 mph. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ COZ041-180000- /O.CON.KBOU.HW.W.0007.000000T0000Z-180418T0000Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- Including the cities of Castle Rock, Elbert, Fondis, Kiowa, and Larkspur 842 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...This morning through 6 pm this evening. * WINDS...Westerly 30 to 45 mph with gusts to 65 mph. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ COZ038-040-042>049-180000- /O.CON.KBOU.HW.W.0007.180417T1700Z-180418T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County- Including the cities of Fort Collins, Hereford, Loveland, Nunn, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, and Otis 842 AM MDT Tue Apr 17 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...Late this morning through this evening. * WINDS...Westerly 30 to 45 mph with gusts to 60 mph. * IMPACTS...Strong winds may create difficult travel, especially for light weight or high profile vehicles. Areas of blowing dust are possible. Power outages, tree damage, and minor damage to buildings are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Apr 16, 10:18 AM MDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 16, 10:18 AM MDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1018 AM MDT Mon Apr 16 2018 .UPDATE... Issued at 1017 AM MDT Mon Apr 16 2018 GOES 16 water vapor and IR imagery indicate clouds pushing into Colorado from the Great Basin in southwest flow of the upper level ridge. Grids have been updated to account for current conditions. Additionally, may need to adjust temperatures due to the potential of clouds reducing daytime heating. && .SHORT TERM...(Today and tonight) Issued at 438 AM MDT Mon Apr 16 2018 A dry and warm day is in store across the state as an upper level ridge moves over the region. Skies will be partly to mostly cloudy through the day as a fair amount of high level moisture has been entrained into the ridge. No precipitation is expected, but temperatures may a few degrees cooler than would be expected with a strong ridge over the area. High temperatures across the plains are still expected to be in the lower and mid 70s, making for a pleasant Spring day. A lee trough of low pressure will form over the I-25 and urban corridor, allowing for downslope breezes along the foothills and southeasterly winds across the eastern plains. Dry and seasonal conditions are expected to continue overnight as deeper moisture is not expected to arrive in the mountains until late morning tomorrow. .LONG TERM...(Tuesday through Sunday) Issued at 438 AM MDT Mon Apr 16 2018 An upper level trough will move across the area on Tue with decent mid lvl ascent thru 18z which will then switch to rather stg downard descent by late aftn. There will be a quick shot of moisture in the mtns Tue aftn into early Tue evening with rather unstable lapse rates. Thus may see some convective activity with enhanced snowfall rates for a few hours. Across the plains, sfc low pres will be near Denver at midday and then move quickly southeast into wrn KS by early Tue evening. There is quite a stg low lvl gradient thru midday over the Palmer Divide. 700 mb winds are fcst to be fm 50-60 kt in the morning thus it wouldn't be total surprise to see a few gusts aoa 60 mph for a few hours if decent mixing occurs. Biggest question is duration and overall coverage so have refained from a high wind watch for now. Meanwhile by early aftn a pacific/bora fnt will begin to move across nern CO with very windy conditions developing behind it. Wind gusts could get close to high wind criteria by mid to late aftn into early Tue evening as stg subsidence develops behind passing upper level trough. For now have kept gusts just blo high wind criteria. As fas as pcpn there still could be a chc of showers nr the WY-NE border in the aftn. Highs will generally be in the 60s across nern CO. On Wed a more tranquil pattern will develop as an upper level ridge will build over the area. Thus will see a dry day with temps near seasonal normals. Winds will remain gusty over portions of the plains especially nr the WY-NE border, however speeds will be lower than Tue. By Thu a storm system will develop over the wrn US as SWLY flow aloft increases. Not much moisture is shown thru the aftn hours so will keep a dry fcst in place. Over nern CO, sfc low pres will intensify near the Foothills with gusty south to southeast winds developing over the plains by aftn. As for highs will keep readings mainly in the 60s. For Thu night into Fri so far the longer range models have been consistent in showing an upper level low moving into the four corners area by 12z Fri and then moving into sern CO/nern NM by Fri night. With the flow aloft becoming rather diffuent Thu night, along with some increase in low lvl moisture across the plains due to sely flow, there could be a chc of showers/tstms overnight. By Fri cross-sections continue to show moisture increasing over the area along with favorable QG ascent. In addition as a sfc low develops over sern CO a cold front will eventually move into nern CO by aftn with a gradually increase in upslope flow. As a result should see pcpn increase thru the day into Fri night. Current soundings show temps will be warm enough for all rain at lower elevations thru Fri aftn, however, by Fri evening may see rain begin to change to snow. Over the higher terrain there certainly could be significant snow if the upper level low moves across as currently shown. In addition there is some potential for heavy wet snow along the front range urban corridor and over the Palmer Divide Fri night. On Sat there is still some uncertainty as to how fast the upper level low will exit the area. The lastest runs are slower in moving it out as compared to what was shown last night. If it ends up being slower then pcpn may linger thru midday Sat especially across nern CO. By Sat night into Sun the system should gradually move to the east with improving weather conditions. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1017 AM MDT Mon Apr 16 2018 No aviation impacts are expected through today with light winds expected. Tuesday a trough will strengthen as it moves east of the mountains bringing gust reaching 40 knots to northeast Colorado. && .FIRE WEATHER... Issued at 438 AM MDT Mon Apr 16 2018 Have gone ahead an issued an RFW for the Palmer Divide on Tue due to expected strong winds and low humidity which will produce extreme fire danger. With recent pcpn not sure about areas around Denver north to the Wyoming border. Day shift may need to expand warning further north based on fire managers input. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 10 AM to 8 PM MDT Tuesday for COZ241- 245>247. && UPDATE...Sullivan SHORT TERM...Dankers LONG TERM...RPK AVIATION...Sullivan FIRE WEATHER...RPK
Hazardous weather outlook, Apr 16, 10:34 AM MDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1034 AM MDT Mon Apr 16 2018 COZ030>051-171645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1034 AM MDT Mon Apr 16 2018 ...Red Flag Warning for the Palmer Divide and portions of the plains east and south of Denver on Tuesday... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. High clouds gradually increasing over northeast Colorado through this afternoon. Even with the cloud cover, temperatures are expected to reach the lower and mid 70s on the plains. Temperatures will be a little cooler over the northeast corner of the state where moist soils from the recent snowfall will take longer to warm up. Mountain locations will see highs in the upper 40s to lower 60s based on elevation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Extreme fire danger will be in place from late Tuesday morning through early Tuesday evening across the Palmer Divide extending into Lincoln county and eastern portions of Adams and Arapahoe counties. Wind gusts to 50 mph will occur along with low humidity levels. Elsewhere an upper level disturbance will bring a good chance of snow to the mountains by Tuesday afteroon, with mostly dry but very windy conditions over the plains. Wind gusts up to 50 mph will be possible across the plains into Tuesday evening. Wednesday and Thursday will be dry with seasonal temperatures. A Pacific storm system will affect the area on Friday into Saturday bringing cooler temperatures along with precipitation to the region. Significant snow may occur over the higher terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:45 AM MDT | Red Flag Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 6 more | 42 hr |
Nearby
High Wind Watches in Colorado, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.